On weak-star convergence in product Hardy spaces on spaces of homogeneous type

Ming Yi Lee, Ji Li, Lesley A. Ward

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

A classical theorem of Jones and Journé on weak-star convergence in the Hardy space H1 was generalized to the multiparameter setting by Pipher and Treil. We prove the analogous result when the underlying space is a product space of homogeneous type. The main tools we use are from recent work by Chen, Li and Ward (2013) and by Han, Li and Ward (2014).

Original languageEnglish
Pages (from-to)251-267
Number of pages17
JournalStudia Mathematica
Volume235
Issue number3
DOIs
StatePublished - 2016

Keywords

  • BMO
  • Hardy spaces
  • Multiparameter
  • Spaces of homogeneous type
  • VMO
  • Weak-star convergence

Fingerprint

Dive into the research topics of 'On weak-star convergence in product Hardy spaces on spaces of homogeneous type'. Together they form a unique fingerprint.

Cite this